# SDR A6WA201140698

- Difficulty date: June 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E CHAFE POINTS 3 PLACES BLENDED, FOUND TO BE WITHIN LIMITS, ALODINED, PRIMED AND TEFLON TOP COATED.
